6 doctors weighed in:

What are the ocular side effects of the tamoxifen?

6 doctors weighed in
Dr. Sean Canale
Breast Surgery
4 doctors agree

In brief: Cataracts

Cataracts are the most known but any visual changes should be brought to your physician's attention and seek a professional eye evaluation if necessary.

In brief: Cataracts

Cataracts are the most known but any visual changes should be brought to your physician's attention and seek a professional eye evaluation if necessary.
Dr. Sean Canale
Dr. Sean Canale
Thank

In brief: Cataracts

Women who take tamoxifen are at slightly elevated risk for cataracts.
Roughly one in every 15 tamoxifen users of five years or more will suffer from tamoxifen retinopathy the deterioration of the retina of the eye will stop after stopping tamoxifen. However, a full recovery of visual function is not expected. Other ocular side effects include inflammation of the optic nerve.

In brief: Cataracts

Women who take tamoxifen are at slightly elevated risk for cataracts.
Roughly one in every 15 tamoxifen users of five years or more will suffer from tamoxifen retinopathy the deterioration of the retina of the eye will stop after stopping tamoxifen. However, a full recovery of visual function is not expected. Other ocular side effects include inflammation of the optic nerve.
Dr. Terry Simpson
Dr. Terry Simpson
Thank
Get help from a real doctor now
Dr. Mark Pack
Board Certified, Surgery
27 years in practice
3M people helped
Continue
108,000 doctors available
Read more answers from doctors